uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Unsymmetric hyperbolic systems and the Euler equations at low Mach numbers
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
1987 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 2, 123-136 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 2, 123-136 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-25617DOI: 10.1007/BF01061482OAI: oai:DiVA.org:uu-25617DiVA: diva2:53391
Available from: 2007-02-13 Created: 2007-02-13 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Gustafsson, Bertil

Search in DiVA

By author/editor
Gustafsson, Bertil
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
Journal of Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 381 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf